# SDR SWAA2020061277043

- Difficulty date: May 11, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 41,031 hours, 24,653 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL # 221BF FWD CENTER EDGE DELAMINATED.  RECEIVED NEW FLOOR PANEL 221BF SI 7532002; INSTALLATION WILL BE ACCOMPLISHED ON CUSTOMER CARD JPANEL-221-CLOSE.
